# SDR IXKA9700051

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7912
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY TRACK LIGHTING INOPERABLE AND LENS MISSING.  REPLACED LENS AND REPLAMPED.  CHECKED OK PER 33-50.  (X)
